Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 48, No. 1, pp. 115-130 (2007)
A notion of functional completeness for first order structures II: Quasiprimality
Etienne R. Alomo Temgoua and Marcel TongaDepartment of Mathematics, Ecole Normale Supérieure, University of Yaounde 1, P. O. Box 47 Yaounde, Cameroon, e-mail: firstname.lastname@example.org Department of Mathematics, Faculty of Science, University of Yaounde 1, P. O. Box 812 Yaounde, Cameroon, e-mail: email@example.com
Abstract: Quasi-varieties of first-order strutures were studied by N. Weaver  to generalize varieties of algebras; he also established some Malcev like conditions for these classes of structures. Following this line we extend some results of functional completeness of algebras to first-order structures. Specifically, we formulate and characterize a notion of quasiprimality for first-order structures.
Keywords: quasiprimality, first-order structure, $\star$-congruences
Full text of the article:
Electronic version published on: 14 May 2007. This page was last modified: 27 Jan 2010.